# SDR ASAA2023060743501

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,188 hours, 16,712 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: P31672001
- Part serial: 421096004
- Condition: Overtemp
- Location: Cabin
- Part time: 6,755 hours, 1,989 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF HOT BURNING PLASTIC ROW 31 THROUGH AFT GALLEY. GROUNDED - YES. FOUND THE STAND ALONE CONTENT LOADER (SACL) TO SMELL HOT AND WAS VERY HOT TO TOUCH, REQUIRES REPLACEMENT FTO FIX SMELL IN CABIN. SACL HAS STRONG ELEC SMELL. REMOVED & REPLACED SACL REF B737-800 SMM 44-25-16-20A. OPS TEST GOOD. THERMAL TEMPS ARE NORMAL INDICATIONS IN THE OX MAINT. REF B737-800 FIM 05-51 TASK 814. NO OTHER ODOR REMAINS IN CABIN POST SACL R/R. PERFORMED CABIN TEMP CONT AND IND OPS TEST. RAN PACKS 20 MINS AIR SMELL AND QUALITY ARE OK FOR SERVICE. REF B737-800 AMM 21-61-00-700-807-002.
